# SDR IPXA09556941

- Difficulty date: July 29, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1 REPAIR 415-W4-01 IS DISBONDED, NR 8 SLAT UPPER T/E WEDGE UPPER SURFACE AT OSS 476-479.  REPAIRED NR 8 SLAT UPPER T/E WEDGE UPPER SURFACE SKIN IAW SRM 51-70-10.
